# SDR DL72S960986

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Main Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK, MAIN ENTRY DOOR UPPER AFT SKIN HAS A CRACK EXTENDING FROM FASTENER.  REPAIR:  REPAIRED PER M/M 52-12-0, NR 10, FIG 806 10P PER PS 900-5-1, NR 04.
